# SDR 96FDEA01197

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69208134
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0145, 005, CORROSION (C53-113-01) IN AFT CARGO BAY ON FRAME SHEAR TIE BS 1130, WL 138, RBL 5.  *S/D*  REMOVED SHEAR TIE CROWN BS 1130, WL 138 RBL 5, FABRICATED SHEAR TIE PER FEDEX SRM 53-20-1.  ALODINED, PRIMED, SEALED AND INSTALLED SHEAR TIE AT BS 1130, WL 138, RBL 5.
